# SDR 07FDEA03083

- Difficulty date: August 24, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N811FD
- Make and model: Airbus A310-324
- Aircraft serial: 457
- Aircraft time: 41,697 hours, 10,940 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53870064203
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKED HOLES (H1, H2) WERE FOUND AT FRAME 43, STRG 26-27 RT, REPAIR PERFORMED BY REPLACING FITTING AND APPLY SB A310-53-2124 ON THE NEW  FITTING HOLES IAW EA 6-5315-103254.

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Airbus SB A310-53-2124](https://openairdocs.org/service-documents/airbus/a310-53-2124.md). Cited as "SB A310-53-2124". OpenAirDocs has a copy of revision 03
